# SDR ABXA020325

- Difficulty date: December 2, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767-200
- Aircraft serial: 22788
- Aircraft time: 41,347 hours, 35,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE, WOULD NOT TEST.  INSTALLED NEW EMERGENCY LIGHT BATTERY PACK IN THE LOWER POSITION.  OPS CHECKED GOOD IAW B767 MM.
